Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

On clopilet and Astrovastatin after STEMI. Getting knee pain. Is there any issue?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Hi Doctor Im XXXXX, male, aged 37. I had a STEMI around 8 months back and i am curently on clopilet a 75 mg and Atrovastatin 10 mg. i used to walk briskly for 45 mins daily. For the past 1 week i an having pain on my left knee. Its not always. It happens when i straighten my knee. Like standing up from a chair. Or from getting down the car etc. if the leg is kept straight or walking there isnt any issue. Is it something needs attention. Should i check with a doctor. Thanks XXXXX
Posted Fri, 6 Dec 2013 in General Health
Answered by Dr. Prasad 1 hour later
Brief Answer: Yes.. Visit an orthopedician whenever feasible... Detailed Answer: Hi, At the outset, I would inform you that STEMI and your two medication has no relation with knee pain. The pain may be related to degenerative changes of the knee. Though this pain seems very mild and not serious, it is better that you visit an orthopedician. He/she can examine the knee and perform relevant X-rays (if needed) to triage the severity of this concern. The decision to start you on every day medications with or without physiotherapy will be decided after a comprehensive knee evaluation. In short, in all probabilities a visit to orthopedician is recommended. You can plan the appointment at your convenience as you use topical pain killer. Hope this helps. Let me know if you need clarifications. Regads
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor